# SDR AALA20170907002

- Difficulty date: September 7, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 18,373 hours, 7,317 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Part number: 143A524035
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK IN THE CABIN FLOORBOARD RIGHT CENTER INBOARD OVERWING SUPPORT AT FUSELAGE STATION 540.  REMOVED AND REPLACED PANEL BREAK ASSEMBLY (SUPPORT) PER AARD 51-00-05 AND SRM 51-40-02.
